| Model Number |
CBL-2000 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing date 5/2017.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
Account reported that cable had burn marks on it.
Additional Manufacturer Narrative
Device evaluation: 1 sealed cable was received within original packaging - reported lot number confirmed.The products were returned within their original box that was opened.A visual inspection was performed on the returned product.The visual inspection of the product reveals brown/dark grey discoloration along the length of the cable.How and when these discolorations were introduced cannot be determined.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.